RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 3, Pages 329–332 (Mi mz5647)  

This article is cited in 1 scientific paper (total in 1 paper)

Distributive rings

A. A. Tuganbaev


Full text: PDF file (353 kB)

English version:
Mathematical Notes, 1984, 35:1, 171–172

Bibliographic databases:

UDC: 519.4
Received: 10.11.1982

Citation: A. A. Tuganbaev, “Distributive rings”, Mat. Zametki, 35:3 (1984), 329–332; Math. Notes, 35:1 (1984), 171–172

Citation in format AMSBIB
\Bibitem{Tug84}
\by A.~A.~Tuganbaev
\paper Distributive rings
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 3
\pages 329--332
\mathnet{http://mi.mathnet.ru/mz5647}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741799}
\zmath{https://zbmath.org/?q=an:0564.16017|0543.16011}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 1
\pages 171--172
\crossref{https://doi.org/10.1007/BF01139911}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400002}


Linking options:
  • http://mi.mathnet.ru/eng/mz5647
  • http://mi.mathnet.ru/eng/mz/v35/i3/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Distributive semiprime rings”, Math. Notes, 58:5 (1995), 1197–1215  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:62
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020